# SDR CA041206006

- Difficulty date: December 3, 2004
- Submitted: March 3, 2005
- Operation: General aviation
- Make and model: Beech 1900D
- Engine: Pwa PT6A67D
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Stage of operation: AP
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: O

## Discrepancy

(CAN) ON APPRAOCH THE ENGINE EXPERIENCED A POWER LOSS ACCOMPANIED BY LOW OIL AND FUEL PRESSURE WARNINGS. THE AIRCRAFT LANDED AT POINT OF DESTINATION. THE EVENT WAS NOT REPRODUCED DURING SUBSEQUENT GROUND AND FLT TESTS.  THE FUEL CONTROL UNIT HAS BEEN REPLACED.  PWC WILL MONITOR THE INVESTIGATION AND WILL AMEND THIS REPORT TO PROVIDE ROOT CAUSE, ONCE DETERMINED.
